Bulletin (New Series) of the American Mathematical Society

The cusped hyperbolic 3-orbifold of minimum volume

Robert Meyerhoff

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 2 (1985), 154-156.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx] 51M25: Length, area and volume [See also 26B15]


Meyerhoff, Robert. The cusped hyperbolic 3-orbifold of minimum volume. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 154--156. https://projecteuclid.org/euclid.bams/1183552698

Export citation


  • [Be] A. Beardon, The geometry of discrete groups, Springer-Verlag, New York, 1983.
  • [B] K. Böröczky, Packing of spheres in spaces of constant curvature, Acta Math. Acad. Sci. Hungar. 32 (1978), 243-261.
  • [H] A. Hatcher, Hyperbolic structures of arithmetic type on some link complements, J. London Math. Soc (2) 27 (1983), 345-355.
  • [M1] R. Meyerhoff, A lower bound for the volume of hyperbolic 3-manifolds, preprint.
  • [M2] R. Meyerhoff, Sphere-packing and volume in hyperbolic 3-space, preprint.
  • [T] W. Thurston, The geometry and topology of 3-manifolds, Princeton Univ. preprint 1978.